このエントリーをはてなブックマークに追加
ID 56011
フルテキストURL
著者
Wu, Tsung-Hsuan Department of Mathematics National Tsing Hua University
抄録
We give the stable splittings of the complex connective K-theory of the classifying space BSO(2n + 1), n≥1.
キーワード
stable splitting
complex connective K-theory
classifying space
Adams spectral sequence
備考
Mathematics Subject Classi cation. 55N20.
発行日
2018-01
出版物タイトル
Mathematical Journal of Okayama University
60巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
73
終了ページ
89
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
オフィシャル URL
http://www.math.okayama-u.ac.jp/mjou/
言語
English
著作権者
Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/4